Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of semigroups


Author: A. H. Clifford
Journal: Trans. Amer. Math. Soc. 68 (1950), 165-173
MSC: Primary 20.0X
MathSciNet review: 0033836
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033836-2
Article copyright: © Copyright 1950 American Mathematical Society